| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the device would not complete the boot up cycle.As a result, defibrillation therapy may be unavailable, if needed.
Additional Manufacturer Narrative
Physio-control determined that the cause of the reported issue was the device's system pcb assembly.At this time, this device cannot be repaired due to part obsolescence.The customer has received a loaner until a permanent solution for this complaint is identified.
Event or Problem Description